Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Component subsets of the free lattice on $ n$ generators


Author: Richard A. Dean
Journal: Proc. Amer. Math. Soc. 7 (1956), 220-226
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078957-4
MathSciNet review: 0078957
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1948. MR 0029876 (10:673a)
  • [2] R. P. Dilworth, Lattices with unique complements, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 123-154. MR 0012263 (7:1b)
  • [3] H. M. MacNeille, Partially ordered sets, Trans. Amer. Math. Soc. vol. 42 (1937) pp. 416-460. MR 1501929
  • [4] Yu I. Sorkin, On the imbedding of latticoids in lattices, Doklady Akademii Nauk SSSR (N.S.) vol. 95 (1954) pp. 931-934 (Russian). MR 0062099 (15:926g)
  • [5] P. Whitman, Free lattices I, Ann. of Math. (2) vol. 42 (1941) pp. 325-330. MR 0003614 (2:244f)
  • [6] -, Free lattices II, Ann. of Math. (2) vol. 43 (1942) pp. 104-115. MR 0006143 (3:261d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078957-4
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society